| Catalog Number |
5612-X-716 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: device name triathlon hinge b/plate size 7 ; cat# 5612b700; lot# ynb7h.Device name tri cemented stem 12mmx50mm; cat# 5560-s-112; lot# 1195014h.Device name triathlon sym cone aug sz d; cat# 5549-a-140; lot# v2rk1.Device name tri ts femur sz7 left; cat# 5512-f-701 ; lot# ob49i.Device name tri post augment sz7 5mm ; cat# 5543-a-700; lot# ssz9d.Device name triathlon stem extender 25mm; cat# 5571-s-025; lot# 2w5d1m.Device name triathlon cemented stem-15mm x 50mm; cat# 5560-s-115; lot# 1210644e.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following information was provided: as reported: "rev ltka w/ poly exchange for infection, double dair, will be coming back tuesday for new permanent poly." dair: the insert was removed and patient packed with antibiotic beads as a partial spacer.This will be removed in a second stage.Rep confirmed that no further information will be released by the hospital or surgeon.